| Model Number |
TMICL12.1 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
03/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.1 mm, tmicl12.1, -9.0/3.5/070 (sphere/cylinder/axis), implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2019.On (b)(6) 2019 the lens was exchanged for a longer length lens due to lens rotation not associated to a low vault.It was reported that this exchange resolved the problem.In the reporter opinion the cause of the even was due to lens being too small.Reportedly, repositioning was not performed.However, it was reported that the repositioning resolved the problem.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Patient code: 2137 - refractive change over time.Claim# : (b)(4).
Additional Manufacturer Narrative
Corrected data: if follow-up, what type: "additional information" is not applicable and should be corrected to "correction" in previous mdr.Event: "on 04 apr 2019 the lens was exchanged for a longer length lens due to lens rotation not associated with low vault and refractive change over time." claim# (b)(4).
Additional Manufacturer Narrative
The reporter indicated that the lens was not repositioned.Device evaluation: lens was returned in liquid, in a lens vial.The vial was returned taped to paper.Visual inspection found no visible damage to the lens.(b)(4).
Additional Manufacturer Narrative
(b)(4).